# SDR SWIA202164233

- Difficulty date: November 29, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 LOWER L/H FRAME SEGMENT IS CORRODED BETWEEN STR 22L AND STR 23L.   (C CHECK RO 2-11-2022)   COMPLIED WITH REPLACEMENT OF F.S. 333 FRAME BETWEEN STR 17L AND STR 23L IAW CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
